# SDR QXEA2011101200999

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK CUTOUT 524DT LANDING HAS CORROSION.  REMOVED CORROSION IAW RD 8/4-57-445.  COMPLETED REPAIR IAW RD 8/4-57-445.
